JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Ming Liang Fang    
    Email: mlfang@pine.njnu.edu.cn  

Department of Mathematics,
Nanjing Normal University,
Nanjing 210097

    Research Areas :  
Other :  
    Articles: Improvement of an Ostrowski Type Inequality for Monotonic Mappings and its Application for Some Special Means   Volume 2, Issue 3
    Extensions of Hiong's Inequality   Volume 3, Issue 5

      search [advanced search] copyright 2003 terms and conditions login